# SDR REXA2016080101456

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 5,861 hours, 4,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL, F/A CALLED FLIGHT DECK COMPLAINING OF BURNING PLASTIC AND OR SULFUR ODOR AND A LITTLE VISIBLE SMOKE IN CABIN AROUND ROW 7. CAPTAIN ASKED F/A TO IDENTIFY SOURCE OF SMOKE.  F/A THEN ADVISED THAT SMOKE ODOR HAD DISSIPATED. THIS EVENT LASTED LESS THAN A MINUTE AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  UNABLE TO CONTROL RAT PACK TEMP IN EITHER AUTO OR MANUAL.  PERFORMED OPS CHECK FOR SMOKE AND OR ABNORMAL ODOR IN CABIN IAW FIM 21-22-00.  NO FAULTS FOUND.  ACFT OK FOR SERVICE.  DEFERRED RT PACK IAW MEL 21-51-1A. ENTERED INTO MMO2.  PLACARD INSTALLED.  ADVISED NR 05770.  R & R RT ACM AND OPS CHECKED IN REF TO JC 900-21-310-902.  OPS CHECKS GOOD.  MM02 UPDATED, PLACARD REMOVED, MAINTENANCE NOTIFIED 9048, PN OFF: GG670-95009-5, PN ON: GG670-95009-7, SN OFF: 01824, SN ON 01409".
